zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Approximate controllability of fractional order semilinear systems with bounded delay. (English) Zbl 1243.93018
Summary: Sufficient conditions are established for the approximate controllability of a class of semilinear delay control systems of fractional order. The existence and uniqueness of mild solutions of the system is also proved. The results are obtained by using contraction principle and Schauder’s fixed-point theorem. Some examples are given to illustrate the theory.
MSC:
93B05Controllability
93B03Attainable sets
93C15Control systems governed by ODE
34A08Fractional differential equations
References:
[1]Hilfer, R.: Applications of fractional calculus in physics, (2000)
[2]Kilbas, A. A.; Srivastava, H. M.; Trujillo, J. J.: Theory and applications of fractional differential equations, (2006)
[3]Das, Shantanu: Functional fractional calculus, (2011)
[4]Monje, C. A.; Chen, Y. Q.; Vinagre, B. M.; Xue, D.; Feliu, V.: Fractional-order systems and controls, fundamentals and applications, (2010)
[5]Oldham, K. B.; Spanier, J.: The fractional calculus, theory and applications of differentiation and integration to arbitrary order, (1974)
[6]Sabatier, J.; Agrawal, O. P.; Machado, J. A. Tenreiro: Advances in fractional calculus, (2007)
[7]Fitt, A. D.; Goodwin, A. R. H.; Wakeham, W. A.: A fractional differential equation for a MEMS viscometer used in the oil industry, J. comput. Appl. math. 229, 373-381 (2009)
[8]Diethelm, K.; Freed, A. D.: On the solution of nonlinear fractional order differential equations used in the modeling of viscoplasticity, , 217-224 (1999)
[9]Glockle, W. G.; Nonnenmacher, T. F.: A fractional calculus approach of self-similar protein dynamics, Biophys. J. 68, 46-53 (1995)
[10]Baleanu, D.; Scalas, E.; Diethelm, K.; Trujillo, J. J.: Fractional calculus: models and numerical methods, (2012)
[11]Baleanu, D.; Ranjbar, A. N.; Sadati, S. J. R.; Delavari, H.; Abdeljawad, T.; Gejji, V.: Lyapunov-Krasovskiĭ stability theorem for fractional systems with delay, Romanian J. Phys. 56, No. 5-6, 636-643 (2011) · Zbl 1231.34005
[12]Debbouche, A.; Baleanu, D.: Controllability of fractional evolution nonlocal impulsive quasilinear delay integro-differential systems, Comput. math. Appl. 62, 1442-1450 (2011) · Zbl 1228.45013 · doi:10.1016/j.camwa.2011.03.075
[13]Ahmed, H. M.: Controllability of fractional stochastic delay equations, Lobachevskii J. Math. 30, No. 3, 195-202 (2009)
[14]Tai, Z.; Wang, X.: Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces, Appl. math. Lett. 22, 1760-1765 (2009) · Zbl 1181.34078 · doi:10.1016/j.aml.2009.06.017
[15]Yan, Z.: Controllability of fractional-order partial neutral functional integrodifferential inclusions with infinite delay, J. franklin inst. 348, 2156-2173 (2011) · Zbl 1231.93018
[16]Ahmed, H. M.: Boundary controllability of nonlinear fractional integrodifferential systems, Adv. difference equ. 2010 (2010)
[17]Triggiani, R.: A note on the lack of exact controllability for mild solutions in Banach spaces, SIAM J. Control optim. 15, 407-411 (1977) · Zbl 0354.93014 · doi:10.1137/0315028
[18]Sukavanam, N.; Tomar, N. K.: Approximate controllability of semilinear delay control systems, Nonlinear funct. Anal. appl. 12, No. 1, 53-59 (2007) · Zbl 1141.93016
[19]Sukavanam, N.; Tafesse, S.: Approximate controllability of a delayed semilinear control system with growing nonlinear term, Nonlinear anal. 74, 6868-6875 (2011)
[20]Sukavanam, N.: Approximate controllability of semilinear control system with growing nonlinearity, , 353-357 (1993) · Zbl 0790.93020
[21]Mckibben, M. A.: Approximate controllability for a class of abstract second-order functional evolution equations, J. optim. Theory appl. 117, No. 2, 397-414 (2003) · Zbl 1029.93004 · doi:10.1023/A:1023639908792
[22]Henríquez, H. R.; M, E. Hernández: Approximate controllability of second-order distributed implicit functional systems, Nonlinear anal. 70, 1023-1039 (2009) · Zbl 1168.34050 · doi:10.1016/j.na.2008.01.029
[23]Sakthivel, R.; Ren, Y.; Mahmudov, N. I.: On the approximate controllability of semilinear fractional differential systems, Comput. math. Appl. 62, 1451-1459 (2011) · Zbl 1228.34093 · doi:10.1016/j.camwa.2011.04.040
[24]Sukavanam, N.; Kumar, S.: Approximate controllability of fractional order semilinear delay systems, J. optim. Theory appl. 151, No. 2, 373-384 (2011)
[25]Naito, K.: Controllability of semilinear control systems dominated by the linear part, SIAM J. Control optim. 25, No. 3, 715-722 (1987) · Zbl 0617.93004 · doi:10.1137/0325040
[26]Zhou, Y.; Jiao, F.: Existence of mild solutions for fractional neutral evolution equations, Comput. math. Appl. 59, 1063-1077 (2010) · Zbl 1189.34154 · doi:10.1016/j.camwa.2009.06.026
[27]Sukavanam, N.; Kumar, Mohit: S-controllability of an abstract first order semilinear control system, Numer. funct. Anal. optim. 31, No. 9, 1023-1034 (2010) · Zbl 1214.93023 · doi:10.1080/01630563.2010.498598
[28]Kaczorek, T.: Selected problems of fractionl systems theory, (2011)